MAUDE Adverse Event Report: CARDINAL HEALTH UMBILICAL CATHETER SINGLE LUMEN 5FR; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH UMBILICAL CATHETER SINGLE LUMEN 5FR; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they had noticed uvc line was leaking at clave site.Per customer, they verified the connections and were tight at start of the shift.The charge was notified, and transport nurse was called.Fellow was then notified and came to assess the patient.A decision was made to insert a picc line and uvc was removed.The customer further stated that the connector being used was mc100 icu medical.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.There was no sample received for evaluation.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
UMBILICAL CATHETER SINGLE LUMEN 5FR
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19168357
Report Number3009211636-2024-00809
Device Sequence Number7085672
Product Code FOS
UDI-Device Identifier20884527005120
UDI-Public20884527005120
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number2229200165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown